# SDR SWIA2021062859128

- Difficulty date: May 21, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Damaged
- Location: Bs 693 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLEAT COMMON TO SGTR 24R AND FS693 BULKHEAD IS EXFOLIATED.     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED STRINGER 24 CLEAT. REF. CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH690-35880 SNIEO-S01.  / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY, PRESSURE CHECKS GOOD
